Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for fungal infection in the groin area

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3508 Questions

default
Posted on Thu, 16 Mar 2017 in Skin Hair and Nails
Question: I am suffering from fungal infection in my groin area. What can be the besy way to get rid of it. I am looking for some oral pills which can cure the infection asap.
doctor
Answered by Dr. Asmeet Kaur Sawhney 35 minutes later
Brief Answer:
Capsule itraconazole and luliconazole cream

Detailed Answer:
Hi
Thanks for being at healthcaremagic
For fungal infection recommend my patients to take oral as well topical antifungals.
If I was your treating doctor I would recommend you to take capsule itraconazole 100 mg twice daily and apply luliconazole cream on the affected areas once daily for 3-4 weeks.
These are prescription drugs and you need to see the doctor in person to get them.
Besides this keep the area dry, avoid sharing of soap and towel, wear cotton underwear and stay in cool airy environment.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?